The classification of higher-order cusp forms : Journal für die reine und angewandte Mathematik (Crelles Journal) Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

The classification of higher-order cusp forms

Nikolaos Diamantis1 / David Sim

1e-mail: Nikolaos.Diamantis@maths.nottingham.ac.uk

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2008, Issue 622, Pages 121–153, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2008.067, July 2008

Publication History

Received:
2006-10-08
Revised:
2007-06-02
Published Online:
2008-07-01

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Roelof Bruggeman and Nikolaos Diamantis
Algebra & Number Theory, 2012, Volume 6, Number 7, Page 1409
[2]
Anton Deitmar
Pacific Journal of Mathematics, 2011, Volume 249, Number 1, Page 11

Comments (0)

Please log in or register to comment.